# SDR UPS03841665

- Difficulty date: December 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DOME COCKPIT DOME COURIER FAIL TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK WITH REF TO MM 33-50-01, CKS GOOD AT THIS TIME.
